Alert archive / California / Snow Advisories in 2007
Snow Advisory 4, NWS Eureka, CA
NWS Eureka, CA issued this snow advisory at Feb 24, 2007, 2:56 AM PST. It took effect at Feb 24, 2007, 6:00 PM PST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2007, 2:56 AM PST (10:56 UTC)
- In effect from
- Feb 24, 2007, 6:00 PM PST
- Expired
- Feb 25, 2007, 4:00 PM PST
- In force
- 22 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 241056 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 AM PST SAT FEB 24 2007 ...WINTER STORM TO IMPACT NORTHWEST CALIFORNIA THIS AFTERNOON THROUGH SUNDAY... .AN APPROACHING COLD FRONT WILL BRING MODERATE TO HEAVY RAIN... WITH HIGH ELEVATION SNOWFALL...TO NORTHWEST CALIFORNIA BEGINNING THIS AFTERNOON. A STRONG UPPER LEVEL JET STREAM WILL IMPACT THE AREA TONIGHT THROUGH SUNDAY MORNING...ENSURING CONTINUED SHOWERS WITH SNOW LEVELS HOVERING BETWEEN 2500 AND 3000 FEET ACROSS THE NORTHWEST CORNER OF THE STATE. ANOTHER STRONG PACIFIC STORM IS EXPECTED TO IMPACT THE AREA WITH MODERATE TO HEAVY RAIN AND HIGHER ELEVATION SNOW MONDAY...FOLLOWED BY SHOWERS AND VERY LOW SNOW LEVELS TUESDAY. CAZ003-004-250000- /O.UPG.KEKA.WS.A.0002.070225T0000Z-070226T0000Z/ /O.NEW.KEKA.SN.Y.0004.070224T2000Z-070225T1800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 256 AM PST SAT FEB 24 2007 ...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM PST SUNDAY ABOVE 3000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 AM PST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW LEVELS WILL CONTINUE TO HOVER BETWEEN 2500 AND 3000 FEET THIS AFTERNOON AND NIGHT INTO SUNDAY MORNING. SOME SNOW WILL FALL AS LOW AS 2000 FEET IN HEAVIER SHOWERS BY SUNDAY MORNING. 6 TO 10 INCHES OF SNOW IS LIKELY ABOVE 3000 FEET TONIGHT AND SUNDAY AS SHOWERS PUSH ACROSS THE AREA. LOCAL ACCUMULATIONS OF 1 TO 3 INCHES ARE ALSO POSSIBLE LATE TONIGHT THROUGH SUNDAY MORNING AS LOW AS 2000 FEET AS THE HEAVIEST SHOWERS IMPACT THE AREA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MKN
4 follow-up statements
000 WWUS46 KEKA 242302 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 PM PST SAT FEB 24 2007 ...WINTER STORM TO IMPACT NORTHWEST CALIFORNIA THIS AFTERNOON THROUGH SUNDAY... .AN APPROACHING COLD FRONT IS CURRENTLY BRINGING MODERATE TO HEAVY RAIN...WITH HIGH ELEVATION SNOWFALL...TO NORTHWEST CALIFORNIA. RAIN AND SNOW WILL CHANGE TO SHOWERS TONIGHT AND SUNDAY...AS SNOW LEVELS FALL ACROSS THE AREA. A STRONG UPPER LEVEL JET STREAM WILL IMPACT THE AREA LATE TONIGHT THROUGH SUNDAY MORNING...ENSURING CONTINUED STRONG SHOWERS ACROSS THE NORTHWEST CORNER OF THE STATE. CAZ003-004-251215- /O.EXT.KEKA.SN.Y.0004.070225T0200Z-070225T1800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 302 PM PST SAT FEB 24 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST SUNDAY... SNOW LEVELS WILL LOWER TONIGHT TO AROUND 3000 FEET OVER DEL NORTE COUNTY...AND AROUND 3500 FEET OVER HUMBOLDT AND TRINITY COUNTIES. SNOW LEVELS WILL CONTINUE TO FALL ON SUNDAY TO AROUND 2000 FEET OVER DEL NORTE COUNTY...AND AROUND 2500 FEET OVER HUMBOLDT AND TRINITY COUNTIES. 5 TO 10 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET TONIGHT AND SUNDAY OVER THE AREA. 1 TO 3 INCHES OF SNOW IS ALSO EXPECTED ABOVE 2000 FEET BY LATE SUNDAY AFTERNOON. MUCH HEAVIER SNOW WILL ACCUMULATE OVER THE HIGH COUNTRY ABOVE 4500 FEET TONIGHT AND SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KEKA 250314 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 714 PM PST SAT FEB 24 2007 ...WINTER TO AFFECT NORTHWEST CALIFORNIA THROUGH SUNDAY... .COLD AIR PUSHING INTO THE REGION FROM THE NORTHWEST ASSOCIATED WITH AN APPROACHING STORM SYSTEM WILL BRING RAIN AND SNOW SHOWERS TO NORTHWEST CALIFORNIA OVERNIGHT INTO SUNDAY. CAZ003-004-251400- /O.CON.KEKA.SN.Y.0004.000000T0000Z-070225T1800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 714 PM PST SAT FEB 24 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... SNOW LEVELS AROUND 2500 FEET WILL PREVAIL OVERNIGHT INTO SUNDAY OVER TRINITY COUNTY. 2 TO 4 INCHES OF SNOW IS EXPECTED THROUGH 10AM SUNDAY MORNING ABOVE 2500 FEET...WITH UP TO 2 INCHES OF SNOW AS LOW AS 2000 FEET. OVER DEL NORTE COUNTY SNOW LEVELS WILL DROP TO 2000 FEET TONIGHT INTO SUNDAY. SNOW ACCUMULATIONS UP TO 4 INCHES ARE EXPECTED THROUGH SUNDAY MORNING...BUT LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ABOVE 2000 FEET NEAR AND ALONG THE HIGHWAY 199 CORRIDOR. OVER INTERIOR HUMBOLDT COUNTY...SNOW LEVELS AROUND 3500 FEET WILL DROP TO AROUND 3000 FEET OVERNIGHT INTO SUNDAY. SNOW FALL ACCUMULATIONS OF 4 TO 7 INCHES ABOVE 3000 FEET CAN EXPECTED THROUGH 10AM SUNDAY. BRIEF SLUSHY ACCUMULATIONS OF AN INCH WILL OCCUR AS LOW AS 2500 FEET IN HEAVIER SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COLBY
000 WWUS46 KEKA 251251 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 451 AM PST SUN FEB 25 2007 ...WINTER TO AFFECT NORTHWEST CALIFORNIA THROUGH SUNDAY... .COLD AIR PUSHING INTO THE REGION FROM THE NORTHWEST ASSOCIATED WITH AN APPROACHING STORM SYSTEM WILL BRING RAIN AND SNOW SHOWERS TO NORTHWEST CALIFORNIA OVERNIGHT INTO SUNDAY. ANOTHER SYSTEM IN THE SERIES WILL FOLLOW MONDAY NIGHT AND TUESDAY BRINGING EVEN COLDER AIR AND ASSOCIATED LOWER SNOW LEVELS TO INTERIOR NORTHWEST CALIFORNIA. CAZ003-004-260000- /O.NEW.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ /O.EXT.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 451 AM PST SUN FEB 25 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2500 FEET... ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. OVER DEL NORTE COUNTY SNOW LEVELS WILL CONTINUE NEAR 2000 FEET SUNDAY. SNOW ACCUMULATIONS UP TO 5 INCHES ARE EXPECTED THROUGH SUNDAY...BUT LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ABOVE 2000 FEET NEAR AND ALONG THE HIGHWAY 199 CORRIDOR. OVER INTERIOR HUMBOLDT COUNTY EXPECT SNOW LEVELS AROUND 2500 FEET TO CONTINUE SUNDAY. SNOW FALL ACCUMULATIONS OF 4 TO 6 INCHES ABOVE 3000 FEET CAN EXPECTED THROUGH SUNDAY. BRIEF SLUSHY ACCUMULATIONS OF AN INCH WILL OCCUR AS LOW AS 2500 FEET IN HEAVIER SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH IS IN AFFECT FOR LATE MONDAY AS ANOTHER SYSTEM APPROACHES THE COAST. THIS LATE MONDAY SYSTEM HAS THE POTENTIAL TO BRING ADDITIONAL SIGNIFICANT SNOW TO THE REGION. SIGNIFICANT SNOW ACCUMULATION SHOULD GENERALLY BE ABOVE 2000 FEET WHERE 8 TO 10 INCHES ARE POSSIBLE MONDAY NIGHT AND TUESDAY WITH LESSER AMOUNTS AS LOW AS 1500 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ076-260200- /O.NEW.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ MENDOCINO INTERIOR- 451 AM PST SUN FEB 25 2007 ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON ABOVE 2500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. A WINTER WEATHER SYSTEM APPROACHING THE REGION LATE MONDAY HAS THE POTENTIAL TO BRING SNOW TO THE REGION. SIGNIFICANT SNOW ACCUMULATION SHOULD GENERALLY BE ABOVE 2500 FEET WHERE 6 TO 8 INCHES ARE POSSIBLE MONDAY NIGHT AND TUESDAY WITH LESSER AMOUNTS AS LOW AS 2000 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS46 KEKA 260010 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 410 PM PST SUN FEB 25 2007 ...WINTER WEATHER TO CONTINUE ACROSS NORTHWEST CALIFORNIA THROUGH TUESDAY... .A COLD AIR MASS WILL REMAIN OVER NORTHWEST CALIFORNIA THROUGH TUESDAY. SHOWERS WILL PERSIST OVER AREA TONIGHT AND MONDAY...WITH THE HEAVIEST SHOWERS GENERALLY CONFINED TO THE NEAR COAST MOUNTAINS. AN ORGANIZED STORM SYSTEM WILL APPROACH THE AREA MONDAY NIGHT AND TUESDAY...BRINGING INCREASING SNOW SHOWERS AND CONTINUED LOW SNOW LEVELS TO INTERIOR NORTHWEST CALIFORNIA. CAZ003-261315- /O.EXP.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/ /O.NEW.KEKA.SN.Y.0005.070226T0010Z-070226T2000Z/ /O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ NORTH COAST INTERIOR- 410 PM PST SUN FEB 25 2007 ...SNOW ADVISORY HAS EXPIRED... ...SNOW ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY ABOVE 2000 FEET... ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... SNOW LEVELS WILL LOWER TO AROUND 2000 FEET TONIGHT THROUGH MONDAY. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ABOVE 2000 FEET THROUGH NOON MONDAY. THE HEAVIEST ACCUMULATIONS ARE EXPECTED OVER DEL NORTE COUNTY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH REMAINS IN EFFECT FOR LATE MONDAY AS ANOTHER SYSTEM APPROACHES THE COAST. THIS SYSTEM HAS THE POTENTIAL TO BRING 5 TO 8 INCHES OF SNOW ABOVE 2000 FEET TO THE REGION MONDAY NIGHT AND TUESDAY...WITH LESSER ACCUMULATIONS LOCALLY AS LOW AS 1000 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ004-261315- /O.EXP.KEKA.SN.Y.0004.000000T0000Z-070226T0000Z/ /O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ UPPER TRINITY RIVER- 410 PM PST SUN FEB 25 2007 ...SNOW ADVISORY HAS EXPIRED... ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... SNOW SHOWERS WILL TAPER OFF THIS EVENING OVER TRINITY COUNTY. 1 TO 3 INCHES OF NEW SNOW IS EXPECTED AS SNOW LEVELS FALL OVERNIGHT TO 1500 TO 2000 FEET OVER THE AREA. A WINTER STORM WATCH REMAINS IN EFFECT FOR LATE MONDAY AS ANOTHER SYSTEM APPROACHES THE COAST. THIS SYSTEM HAS THE POTENTIAL TO BRING 4 TO 7 INCHES OF SNOW ABOVE 2000 FEET TO THE REGION MONDAY NIGHT AND TUESDAY...WITH LESSER ACCUMULATIONS LOCALLY AS LOW AS 1000 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ076-261315- /O.CON.KEKA.WS.A.0003.070227T0000Z-070228T0000Z/ MENDOCINO INTERIOR- 410 PM PST SUN FEB 25 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... A WINTER WEATHER SYSTEM APPROACHING THE REGION LATE MONDAY HAS THE POTENTIAL TO BRING SNOW TO THE REGION. SIGNIFICANT SNOW ACCUMULATION SHOULD GENERALLY BE ABOVE 2000 FEET WHERE 6 TO 8 INCHES ARE POSSIBLE MONDAY NIGHT AND TUESDAY. LESSER ACCUMULATIONS ARE POSSIBLE AS LOW AS 1500 FEET. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this snow advisory went out at Feb 23, 10:05 PM PST, 4 hours 51 minutes earlier.
Area forecast discussion, Feb 23, 10:05 PM PST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1005 PM PST FRI FEB 23 2007 .SYNOPSIS...A PACIFIC STORM SYSTEM WILL BRING LIGHT RAIN AND SNOW TO NORTHWEST CALIFORNIA TONIGHT...AND THEN RISING SNOW LEVELS AND MODERATE RAIN AND SNOW BY LATE SATURDAY AFTERNOON. SHOWERS WILL CONTINUE SATURDAY NIGHT AND SUNDAY...AS SNOW LEVELS FALL ACROSS THE FAR NW CORNER OF THE STATE. ANOTHER POTENT PACIFIC STORM SYSTEM WILL IMPACT THE AREA MONDAY AND TUESDAY...BEFORE A RIDGE BEGINS TO BUILD ACROSS THE EAST PACIFIC AND BRINGS A DRIER AND WARMER PATTERN TO THE AREA. && .UPDATE...00Z WW3 DATA CHANGED LITTLE. WEST SWELL EXCEEDING 20 FEET TO ARRIVE EARLY SUNDAY ALONG THE NW CAL COAST. A LOOK AT AVAILABLE OPEN SEA OBS INDICATES THE GFS IS IN THE BALL PARK IN VICINITY OF FETCH REGION NR 150W EITHER SIDE OF 45N...WHERE OPEN CELL CU WERE ALSO CLOCKED AT 50-60 KNOTS IN CAA REGIME THERE ALONG A 280 DEG CIRLE ROUTE AIMED THIS WAY. PROXIMITY OF FETCH AREA WILL TRANSLATE TO SHORTER PERIODS AND VERY STEEP WAVE SETS. AS A RESULT HAZ SEAS WARNING FLAGS ARE HOISTED FOR THE COASTAL WATERS AND A HIGH SURF ADVISORY HAS BEEN ISSUED FOR CAZ001-002 FOR SUNDAY. COLD FRONT OVER THE PAC NW WATERS APPEARS TO BE A BIT AHEAD OF SCHEDULE BUT THIS MAY NOT ALTER CURRENT CATAGORICAL AND LIKELY POPS MUCH SINCE IN TIME THE BAROCLINIC ZONE BECOME QUASI-STATIONARY OVER OUR CWA LATE SAT WITH GREAT JET SUPPORT FOR SIGNIFICANT PCPN. MULTI- PRONGED UPPER LOW WOBBLES OVER THE PAC NW WATERS SAT-MON BEFORE COLD POOL DIVES SE PLUMMETING SNOW LEVELS MON NIGHT AND TUE. CURERNT FORECAST ACCOUNTS FOR THIS FEATURE AND NO CHANGES ARE REQUIRED BUT ZFP WAS UPDATED TO INCLUDE NEW HIGH SURF HEADLINE. WINTER STRM WATCH REMAINS POSTED FOR CAZ003-004 FOR THE SAT NIGHT AND SUNDAY SYSTEM. MC && .PREV DISCUSSION...NEXT PACIFIC STORM IN OUR CURRENT SERIES CONTINUES TO PUSH ACROSS THE NE PACIFIC AND SRN GULF OF ALASKA...WITH A WEAK TO MODERATE TAP OF SUBTROPICAL MOISTURE EVIDENT IN THE PRE-COLD FRONTAL ENVIRONMENT. MAIN FEATURE OF IMPORTANCE WITH THIS APPROACHING SYSTEM IS THE 120-130KT WESTERLY JET THAT IS CURRENTLY PUSHING ACROSS THE NORTH CENTRAL PACIFIC AND WILL NOSE ACROSS NW CA LATE SAT NIGHT THROUGH SUNDAY MORNING. SNOW LEVELS WILL RISE AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS THE AREA LATE SATURDAY. ONCE THE FRONT PUSHES THROUGH MODELS INDICATE SNOW LEVELS WILL FALL TO CLOSE TO ABOUT 2000 FEET OVER FAR NW CA SATURDAY NIGHT...AS A SECONDARY TROUGH ROTATES TOWARDS THE AREA AND THE WESTERLY JET NOSES IN. GFS INDICATES THIS WILL ALSO BE ACCOMPANIED BY A WEST-EAST FETCH OF MOISTURE WITH PRECIPITABLE WATER VALUES AROUND 0.75 INCHES. SO DESPITE THE FACT THAT POST FRONTAL SHOWERS TYPICALLLY DO NOT DELIVER MORE THAN A FEW INCHES OF SNOW TO NW CA...THIS PARTICULAR SET OF CIRCUMSTANCES SEEMS TO WARRANT A WATCH FOR POSSIBLE HEAVY SNOW ABOVE 2000-2500 FEET ACROSS THE NORTHERN HALF OF THE FORECAST AERA. IT STILL LOOKS AS IF THE JET CORE WILL SHIFT SLIGHTLY NORTH LATE SUNDAY AND MONDAY...BUT LOWER LEVEL TEMPS WILL REMAIN QUITE COLD AHEAD OF THE NEXT APPROACHING WARM FRONT. AS THE OFFSHORE SYSTEM DIGS SOUTH SOMEWHAT AND SOUTHERLY FLOW PICKS UP AHEAD OF THE APPROACHING COLD FRONT...EXPECT LOWER AND MID LEVEL TEMPS WILL RECOVER. WITH ANOTHER MOISTURE TAP OF PRECIPTABLE WATER VALUES NEAR AN INCH AND A POTENTIALLY SLOW MOVING OR STALLING COLD FRONT...THIS COULD BE ANOTHER QUITE WET SYSTEM...THOUGH NOT LIKELY AS WET AS WE SAW ON WEDNESDAY. BY TUESDAY COLDER AND DRIER AIR WILL PUSH SOUTH OVER THE AREA. AND THIS SYSTEM LOOKS ABOUT AS COLD AS THE SYSTEM WE JUST FINISHED WITH THIS MORNING...WITH THE GFS BRINGING 700MB TEMPS ONCE AGAIN DOWN TO -16 DEG CENTIGRADE OVER MUCH OF NW CALIFORNIA. SO THOUGH SOME DETAILS REMAIN TO BE IRONED OUT...THE GENERALLY WET AND COLD PATTERN WILL CONTINUE THROUGH AT LEAST TUESDAY OF NEXT WEEK. AFTER THAT NUMERICAL GUIDANCE CONTINUES TO SHOW THE PATTERN ABATING...IF NOT CHANGING ALTOGETHER...BY NEXT THURSDAY. MODEL CONSENSUS IS FOR A RIDGE BUILDING ACROSS THE NE PACIFIC. THIS SHOULD HELP PUSH THE NEXT SERIES OF SYSTEMS ASHORE NORTH OF THE AREA...AND LEAVE MUCH IF NOT ALL OF NW CALIFORNIA DRY. TJADEN && .AVIATION...WEAK WARM FRONTAL PROCESS SLOWLY OVERSPREADING THE AREA TNGT PRODUCING VERY LIGHT RAIN AND MOUNTAIN FLURRIES ACROSS THE NORTHERN ZONES. NO SIG VSBY OR CIG RESTRICTIONS XPTD OVERNIGHT IN ROBUST SE FLOW AND CIGS GNRLY 2500-4500 FT. MVFR CIGS PSBL AFT 11Z NR THE COAST SAT AS AIR SATURATES MORE SO. STRONG SOUTH WINDS AT CEC SAT. HEAVIER RAIN XPTD BY 00Z SUNDAY N OF CAPE MENDOCINO AS SWIFT WINDS ALOFT TARGET THE NW CORNER OF THE STATE OVER NEARLY STALLED LOW LEVEL BNDRY. MC && .EKA WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH CAZ003-004 FOR SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. GALE WARNING SATURDAY AFTERNOON AND EVENING PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM. SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS ALL WATERS. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 23, 3:09 PM PST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 309 PM PST FRI FEB 23 2007 CAZ003-004-241330- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 309 PM PST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN AND HIGH ELEVATION SNOW WILL INCREASE SATURDAY AFTERNOON...THEN CHANGE TO SHOWERS AS THE SNOW LEVEL FALLS TO AROUND 2000 FEET ACROSS THE AREA. A WINTER STORM WATCH IS IN EFFECT FOR THE AREA FROM LATE SATURDAY AFTERNOON THROUGH LATE SUNDAY AFTERNOON. PLEASE SEE AWIPS PRODUCT SFOWSWEKA FOR DETAILS. ANOTHER STRONG PACIFIC STORM SYSTEM IS EXPECTED TO IMPACT NORTHWEST CALIFORNIA MONDAY AND TUESDAY. MODERATE TO HEAVY RAIN AND HIGH ELEVATION SNOW ON MONDAY WILL BE FOLLOWED BY VERY LOW SNOW LEVELS ONCE AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SIGNFICANT WEATHER DURING THIS PERIOD. ST
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:18 PM PST | High Surf Advisory | EKA | 54 hr | |
| Feb 24, 3:22 PM PST | High Surf Warning | EKA | 27 hr |
Nearby
Snow Advisories in California, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.